# SDR A6WA200640087

- Difficulty date: February 15, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 7,377 hours, 6,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FS 621.0 TO FS 625.3 INTERCOSTALS AT STRINGER 14R IS CRACKED NEAR RADIUS APPROX .75 INCH LONG.  MAINTENANCE REMOVED RT INTERCOSTAL AND INSTALLED NEW INTERCOSTAL IAW SRM.  (K)
